Electronic Journal of Qualitative Theory of Differential Equations (Sep 2023)

Addendum to ``Ulam–Hyers stability and exponentially dichotomic equations in Banach spaces'' [Electron. J. Qual. Theory Differ. Equ. 2023, No. 8, 1–10]

  • Adriana Buică

DOI
https://doi.org/10.14232/ejqtde.2023.1.43
Journal volume & issue
Vol. 2023, no. 43
pp. 1 – 2

Abstract

Read online

We add relevant references about which we learned after the completion of the initial work. We mainly show how the concept of exponential trichotomy can successfully replace the one of exponential dichotomy in some results from the paper in the title.

Keywords